| Model Number |
SY60WF |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported during intraocular lens (iol) implant procedure, the failure placement was noticed.Additional information has been requested.